cosmetic removal of skin stains caused by ks
Dec 10, 2007
I was misdiagosised around 5 years ago as having granuloma angualara and treated with kenolog injections and steriods for ayear as they got worse. After a second biospy done it came back ks. Four years later I am in excellent health except I am left with around 15 stains on my skin.This has totally affected my quality of life.Ialways have to wear long shirts to cover arms and pants.My doctor primary care and oncologist wanted me to wait for along time before I did anything cosmetically. Now they both have given me the okay to either have surgery or mybe laser therapy. They both say they are not cosmtic surgeons or dermatologists.I live in florida but will travel for help.Thankyou.
Response from Dr. Young
Thanks for your post.
While not life-threatening, it's understandable how scarring can impact your life. I'm pretty sure that just about any good plastic surgeon or dermatologist would be interested in helping you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Infection Risk With A Finger Cut
- Does Sore Throat With Hiv Lasts Long?
- What Can I Use To Stop Itching From Hpv?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Tremors Associated With Shingles
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.